What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 11, 2:42 PM EST, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 11, 2:42 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
342 PM EDT Fri Jun 11 2021
.SYNOPSIS...
A weak surface low will track just southeast of the forecast
area this evening, as northerly flow aloft follows a departing
upper trough. More upper level energy will track south through
the Ohio Valley this weekend, and another surface low will cross
with a weak cold front from northwest to southeast overnight
Saturday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Shower and thunderstorm activity will continue to track south-
southeast across the region this afternoon and evening, with the
bulk of the strongest storms found southeast of the I-71
corridor. With the loss of daytime heating, these storms will
rapidly decrease in coverage and intensity. Sky cover will also
decrease overnight in the northwest and then build early in the
day as shortwave energy tracks south over the region. Overnight
lows will bottom out in the mid to upper 60s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The cloud cover from the morning passage of the upper shortwave
energy will see more breaks of sun as the overall airmass will
be drier. The drop in low level moisture will also permit a more
rapid warming as highs reach into the upper 80s with less humid
air.
Saturday evening will have the surface low in northern Ohio
drape a weak cold front through the CWA, with continued chances
of scattered showers and thunderstorms. Lows in the mid to upper
60s will occur for yet another overnight period. The showers and
thunderstorms may linger through the overnight hours as the
front slowly tracks southeastward. Lows will be in the upper
60s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Weak front will bisect the area at the beginning of the period and
continue southeast through the day. This will be the focus for
showers and some thunderstorms. Airmass will be somewhat drier in
the wake of the front, but bigger, more noticeable change will not
occur until a second cold front moves through Monday afternoon into
the early evening. So temperatures on Monday will be as warm if not
a bit warmer than Sunday. And cannot rule out some showers or
thunderstorms, mainly in eastern counties, with the second front.
High pressure will then build in through mid week with a deep mid
level trough across the eastern US. Pattern will become more
progressive later in the week with a short wave ridge passing
through the area on Thursday and then a short wave trough
approaching from the northwest on Friday. At the surface, the high
will move off to the east bringing a return of southerly flow. There
could be some showers and thunderstorms ahead of a cold front that
approach the northwest counties by Friday afternoon. Temperatures
will fall back with readings dropping below normal by Wednesday. But
that will be short lived as temperatures return to the mid 80s by
Friday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Shower activity on the increase this early afternoon and the
bulk of the deeper convection lies southeast of the I-71
corridor and away from TAF sites today. One lightning strike
noted in Logan County on the other side of the corridor with the
parent thunderstorm of this losing cohesion and devolving into
just a shower.
Peak heating is occurring now and for the next hour or two, with
little more than just a slight chance of lingering storms
through nightfall in and southeast of the TAF sites and I-71
corridor. VFR conditions will be found with some lower stratus
developing before daybreak.
Given the closer proximity of storms at CVG/LUK containing
lightning, this is the only area where VCTS made an appearance
with the exception of the next hour at DAY where the upstream
development had me include it out of an abundance of caution.
Dry weather is expected on Saturday, at least through the early
afternoon.
.OUTLOOK...Showers with MVFR to IFR possible through Saturday,
along with a chance of an afternoon thunderstorm.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...
AVIATION...Franks
Hazardous weather outlook, Jun 11, 3:54 PM EST, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
454 PM EDT Fri Jun 11 2021
INZ066-073>075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-
088-122100-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Delaware-Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
454 PM EDT Fri Jun 11 2021
This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.
.DAY ONE...Tonight.
Scattered showers and thunderstorms are expected through this
evening. The moist airmass will provide potential for torrential
rainfall, which could lead to isolated flooding under slow moving
storms.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ050-058-059-OHZ026-034-035-042>045-051>053-060-061-122100-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Miami-Champaign-Clark-Preble-Montgomery-
454 PM EDT Fri Jun 11 2021
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 11, 2:41 PM EST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
341 PM EDT Fri Jun 11 2021
KYZ100-OHZ081-088-112015-
Lewis KY-Scioto OH-Adams OH-
341 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LEWIS...SOUTHEASTERN
ADAMS AND SOUTHWESTERN SCIOTO COUNTIES UNTIL 415 PM EDT...
At 341 PM EDT, radar indicated a strong thunderstorm near Vanceburg,
moving south at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Vanceburg, Camp Dix, Rome, Sandy Springs, Garrison, Buena Vista in
Scioto County, Rexton and Tannery.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3840 8329 3869 8340 3873 8327 3859 8307
3857 8310 3854 8312 3854 8314 3850 8317
3849 8319 3846 8320 3845 8321 3844 8321
TIME...MOT...LOC 1941Z 342DEG 12KT 3864 8328
KCSpecial weather statement, Jun 11, 4:22 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
522 PM EDT Fri Jun 11 2021
INZ074-075-KYZ091-092-112145-
Ohio IN-Dearborn IN-Boone KY-Kenton KY-
522 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN DEARBORN...
SOUTHERN KENTON AND BOONE COUNTIES UNTIL 545 PM EDT...
At 522 PM EDT, radar indicated a strong thunderstorm over Union,
moving south at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Florence, Independence, Erlanger, Edgewood, Elsmere, Villa Hills,
Lawrenceburg, Aurora, Walton, Rising Sun, Oakbrook, Burlington,
Union, French, Atwood, Richwood, Idlewild, Big Bone Lick, Waterloo
and Ricedale.
This includes the following Interstates...
I-71 in Kentucky between mile markers 74 and 77.
I-75 in Kentucky between mile markers 170 and 184.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3907 8462 3886 8448 3883 8459 3887 8478
3890 8481 3890 8490 3910 8494
TIME...MOT...LOC 2122Z 342DEG 18KT 3896 8464
KCSpecial weather statement, Jun 11, 4:33 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
533 PM EDT Fri Jun 11 2021
KYZ097-099-OHZ079-081-112200-
Mason KY-Bracken KY-Adams OH-Brown OH-
533 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MASON...NORTHEASTERN
BRACKEN...SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 PM
EDT...
At 533 PM EDT, radar indicated a strong thunderstorm over Georgetown,
moving south at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Maysville, Georgetown, Washington, Ripley, Aberdeen, Augusta,
Russellville, Hamersville, Dover, Higginsport, Germantown, Minerva,
Redoak, Moranburg, Feesburg, South Ripley, Tuckahoe, New Hope, Stoney
Point and Aa Highway at State Route 19.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3899 8400 3900 8381 3864 8366 3858 8386
3863 8402
TIME...MOT...LOC 2133Z 341DEG 18KT 3887 8388
KCSpecial weather statement, Jun 11, 4:37 PM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
537 PM EDT Fri Jun 11 2021
OHZ064-073-112215-
Ross OH-Pickaway OH-
537 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PICKAWAY AND
CENTRAL ROSS COUNTIES UNTIL 615 PM EDT...
At 536 PM EDT, radar indicated a strong thunderstorm 9 miles
southeast of New Holland. This storm was nearly stationary.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Chillicothe, Williamsport, Bainbridge, New Holland, North Folk
Village, Frankfort, Clarksburg, Bourneville, Lattaville, Austin,
Summithill, Knockemstiff, State Route 207 at US Route 22, Massieville
and Andersonville.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3958 8324 3958 8306 3918 8294 3920 8332
TIME...MOT...LOC 2136Z 342DEG 4KT 3945 8315
KC
Special weather statement, Jun 11, 4:52 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT Fri Jun 11 2021
INZ080-KYZ089-090-094-112230-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
552 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SWITZERLAND...
CARROLL...OWEN AND WESTERN GALLATIN COUNTIES UNTIL 630 PM EDT...
At 551 PM EDT, radar indicated a strong thunderstorm over Vevay,
moving south at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Carrollton, Vevay, Warsaw, Owenton, Florence, Kentucky Speedway,
Ghent, Sanders, Sparta, Worthville, Prestonville, Monterey, Gratz,
Center Square, Braytown, Elk Lake, Beechwood, Interstate 71 at Mile
Marker 52, Langstaff and Wheatley.
This includes I-71 in Kentucky between mile markers 39 and 60.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3836 8487 3838 8490 3842 8488 3843 8493
3846 8491 3846 8493 3843 8495 3847 8495
3849 8499 3852 8498 3851 8503 3856 8501
3856 8506 3860 8508 3858 8521 3882 8520
3886 8492 3841 8466 3837 8471 3834 8478
TIME...MOT...LOC 2151Z 342DEG 25KT 3875 8503
KC